Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Blocked nose, lightheaded, racing heart and burning chest while coughing. Any treatment?

User rating for this question
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
when I cough it burns in my chest, and makes my heart race. I also feel lightheaded. My ears are also clogged. My nose is blocked, and I don't seem to have difficulty breathing.
Posted Thu, 21 Feb 2013 in General Health
Answered by Dr. Hari Charan Perigela 15 minutes later

As per your medical history, most probable cause is a viral infection. There has been secondary bacterial infection, which has added.

So, apart from Blocked nose, clogged ears, light headedness you are having cough, which indicates the lower respiratory tract has been involved.

If the treatment is delayed initially, these complications will arise.

So, please take a tablet which contains Antihistamine like Chlorpheniramine maleate, Mucolytic and Brochodilator. You should also take a good Antibiotic like Macrolide which acts on the respiratory tract effectively.

Your heart rate is due to Sinus tachycardia.

Please consult your Physician and take appropriate drugs.

Wish you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor